Tinnitus Guide
 

Simvastatin Tinnitus Treatment:
Does It WORK At All?

Pronounced (sim-va-stat-in), this powerful drug was originally launched by the multinational Merck/Schering Plough in January, 2008 to treat cholesterol related cardiac problems either singularly or in association with Ezetimibe. And this drug was known as the brand name Zocor® in the United States . While increasing the level of high-density lipoprotein that is considered ‘good’ cholesterol for all those who have heart problems, it is believed to lower the ‘bad’ cholesterols and triglycerides. This is believed to lower the risk of stroke, sudden heart attack or death resulting from coronary heart diseases. Furthermore, it is supposed to cut down complex medical procedures to open blocked arteries apart from the fact that it would substantially diminish severe chest pain that is caused by angina pectoris. As far as the scheduled adverse reactions of the drug are concerned, these include constipation, dyspepsia, increased transaminases, CPK elevation in terms of neuromuscular & skeletal problem as well as abdominal pain (<1%), diarrhea, fatigue, dizziness, nausea, vertigo, weakness, thrombocytopenia, pruritus and headache. 

Simvastatin & Tinnitus – Results Of Tests Conducted By The FDA

However, there were unfavorable comments from users from all over the country. The U.S. Food & Drug Administration (FDA) decided to communicate relevant information about the initial results of the effect of a combination high dose of Simvastatin and Ezetimibe vs. Simvastatin singularly on the Atherosclerotic Process in all those people who had Heterozygous Familial Hypercholesterolemia. This test was conducted on 720 people, and it was a double-blind, randomized test over a period that extending for more than a couple of years. Patients were exposed to Ezetimibe 10 mg/Simavastanin 80 mg and Simavastanin (Zocor®) singularly. The key endpoint of the test involved the mean change in Carotid Intima-media Thickness (CIMT), which represents a surrogate endpoint, which is supposed to render a substantial reduction in the potential cardiovascular eventualities in the near future.


However, it was nothing but an imaging experiment and so was not meant for clinical upshots, i.e. stroke, MI, etc. Nevertheless, it may be noted that though Ezetimibe + Simvastatin had the power to reduce LDL cholesterol more efficiently in comparison with Simavastanin when it was used singularly, there was very little change in CIMT. And as far as adverse effects were concerned, these were more or less similar in both.

Meanwhile, people from all over the US became increasingly restive about the serious after effects of Simvastatin. Many were complaining about persistent buzzing in the ears (a sure sign of tinnitus), dizziness, fatigue, and there were other problems as well. To isolate the various symptoms, blood count, ECG, etc were carried out which had showed normal parameters all through. Things went to such impasse in one particular case that the patient voluntarily discontinued Simavastanin without consulting the attending physician and vowed never to touch the dreaded drug again. Surprisingly enough, the complications vanished within 3 months of stopping the medication.


In another case, a 52 year old male who was diagnosed with T2 Diabetes and was advised by the attending physician to take Simavastanin 20 mg per day. It went fine for about six moths, but after this, the patient suddenly developed tinnitus along with vertigo and other related distressing symptoms. The person lost concentration and found it difficult to drive home after the day’s work. What is more, the person became unable to recall very recent conversation with his spouse that led to domestic discontent. Blood test, ECG and even MRI were conducted to find out the root cause of all the trouble, but there was nothing wrong with any of the tests. At last Simavastanin was replaced by some other drug, and this almost magically made the tinnitus to disappear.


In yet another case, a 62-year old female patient diagnosed with high level of cholesterol and occasional angina pain in the chest was put on Simvastatin 20 mg/day. In this case, it did not take three or four months for her to have continuous ringing tone in both ears. Instead of taking any other tests that her doctor had advised, she went straight to an ENT specialist who immediately diagnosed tinnitus in both the ears.


From the above case histories, it may be evident that Simavastanin has some connection with tinnitus as a serious side effect, which may take anything from a few days to several months to surface, and there can be some serious consequences as well. 

What Is The Right Tinnitus Treatment?

Thus you see that very often medicines such as Simvastatin, particularly those that are prescribed by conventional medical professionals can lead to serious side effects. And often, the conventional approach for treating diseases such as tinnitus is not the right approach because what it does is just treat the symptoms of the problem. The real contributing factors and the triggers remain. When you have tinnitus, you should turn to holistic remedies that can treat the body as a whole and identify these root causes that are creating the symptoms. Once the identification is done, the correct remedy is suggested and once the root causes are eradicated, the symptoms go away on their own.   

 



Simvastatin Tinnitus

Click Here To Download The Only Holistic System That Cured My Severe Tinnitus!





Download Today!

Simvastatin Tinnitus

Download Now
Click Here To Download The Only Holistic System That Cured My Severe Tinnitus and Stopped the Constant Ringing in My Ears
Click Here!